Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 527, NWS Jackson, MS

July 4, 2011Bolivar County, Sunflower County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 4, 2011, 5:04 PM CDT for Bolivar County, Sunflower County, Mississippi. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 5:04 PM CDT (22:04 UTC)
Expired
Jul 4, 2011, 6:00 PM CDT
In force
56 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Bolivar County, MS, Sunflower County, MS

The radar

The Little Rock radar (KLZK), 167 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 5:50 PM CDTTSTM WND GST 55Sunflower, MSTREE REPORTED DOWN IN SUNFLOWER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1502 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WUUS54 KJAN 042204
SVRJAN
MSC011-133-042300-
/O.NEW.KJAN.SV.W.0527.110704T2204Z-110704T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...SHELBY...SHAW...ROSEDALE...
  CLEVELAND...
  CENTRAL SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...RULEVILLE...DREW...

* UNTIL 600 PM CDT

* AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  EAST OF BENOIT MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RENOVA...BOYLE...BLAINE AND SUNFLOWER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3382 9046 3351 9046 3354 9121 3359 9122
      3360 9116 3366 9118 3372 9116 3367 9111
      3368 9104 3371 9105 3372 9114 3378 9112
      3379 9099 3385 9107 3399 9102 3397 9097
      3401 9098 3404 9089 3408 9087
TIME...MOT...LOC 2204Z 315DEG 8KT 3367 9087

$$

MME
2 follow-up statements
117 
WWUS54 KJAN 042224
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
524 PM CDT MON JUL 4 2011

MSC011-133-042300-
/O.CON.KJAN.SV.W.0527.000000T0000Z-110704T2300Z/
BOLIVAR MS-SUNFLOWER MS-
524 PM CDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL SUNFLOWER AND BOLIVAR COUNTIES...

AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7
MILES SOUTH OF PACE MOVING SOUTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MERIGOLD...BLAINE...SUNFLOWER...SHAW...RULEVILLE...RENOVA...DREW...
DODDSVILLE...CLEVELAND AND BOYLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

&&

LAT...LON 3397 9099 3382 9046 3351 9046 3355 9121
      3359 9122 3360 9116 3366 9118 3371 9116
      3367 9111 3368 9104 3371 9105 3372 9114
      3378 9112 3377 9100 3379 9099 3385 9107
      3399 9102
TIME...MOT...LOC 2224Z 303DEG 5KT 3369 9088

$$

MME
201 
WWUS54 KJAN 042257 RRA
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT MON JUL 4 2011

MSC011-133-042307-
/O.EXP.KJAN.SV.W.0527.000000T0000Z-110704T2300Z/
BOLIVAR MS-SUNFLOWER MS-
557 PM CDT MON JUL 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUNFLOWER AND BOLIVAR
COUNTIES WILL EXPIRE AT 600 PM CDT...

LAT...LON 3397 9099 3382 9046 3351 9046 3355 9121
      3359 9122 3360 9116 3366 9118 3371 9116
      3367 9111 3368 9104 3371 9105 3372 9114
      3378 9112 3377 9100 3379 9099 3385 9107
      3399 9102
TIME...MOT...LOC 2257Z 303DEG 5KT 3367 9083

$$

MME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:04 PM CDT, 1 hour earlier.

Area forecast discussion, Jul 4, 4:04 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT MON JUL 4 2011

.DISCUSSION...

LATE AFTERNOON THROUGH TONIGHT...

CONVECTIVE PRECIPITATION HAS BEEN MOST PROMINENT ALONG A
LOW-LEVEL MOISTURE/CONVERGENCE AXIS EXTENDING FROM SOUTH CENTRAL INTO
EAST CENTRAL MS WHERE MIXED LAYER CAPE IS UP TO ~3500 J/KG AND
PRECIPITABLE WATER ~ 2 INCHES. AND STEEP LOW-MID LEVEL LAPSE RATES
AND DCAPE UP TO 1200 J/KG ARE CONTRIBUTING TO AN ACTIVE MICROBURST
DAY. MEANWHILE...A SHORTWAVE TROUGH WORKING ITS WAY SOUTH INTO THE TN
VALLEY REGION IS LOWERING HEIGHTS OVER NRN PORTIONS OF THE ARKLAMISS
AND THIS COMBINED WITH AN OLD OUTFLOW BOUNDARY HAS LED TO ANOTHER
ROUND OF STORMS NOW APPROACHING THE HWY 82 CORRIDOR. THESE STORMS ARE
BIT MORE MORE ORGANIZED AND WILL ALSO BE CAPABLE OF DAMAGING
WINDS/HAIL AS THEY MOVE INTO A MORE UNSTABLE AIRMASS. IT SEEMS
INEVITABLE THAT OUTFLOW FROM THE NRN CONVECTION AND SRN CONVECTION
WILL COMBINE TO INCREASE TSTM COVERAGE FOR AREAS NORTH OF I-20 AND
SOUTH OF HWY 82 AS WE GO INTO THE EARLY EVNG. GIVEN THE HIGH MOISTURE
CONTENT...BOUNDARY MERGERS...AND SLOW STORM MOVEMENTS...WILL MENTION
THE POTENTIAL FOR LOCALIZED FLASH FLOODING IN ADDITION TO SEVERE
WEATHER POTENTIAL IN THE HWO THROUGH EARLY EVENING. OTHERWISE...
EXPECT THE SHOWER/TSTM ACTIVITY TO GRADUALLY COME TO AN END LATE THIS
EVENING AND OVERNIGHT AS NIGHTTIME COOLING AND CONVECTIVE OVERTURNING
STABILIZE THE AIRMASS.

TUESDAY AND TUESDAY NIGHT...

ENERGY FROM THE SHORTWAVE TROUGH WILL PERSIST OVER THE ARKLAMISS AS
WE GO INTO MID WEEK. THIS WILL SET UP A FAVORABLE PATTERN FOR MAINLY
AFTN/EVENING SHOWERS/TSTMS ALONG WITH A CONTINUED RISK FOR MICROBURSTS.
THE RIDGE/TROUGH POSTIONS SEEM MOST FAVORABLE FOR GETTING GREATER
CONVECTIVE COVERAGE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR
TUESDAY AFTN/EVNG. AFTERNOON READINGS SHOULD NOT BE QUITE AS HOT
GIVEN INCREASED MOISTURE/CONVECTION AND DECREASING RIDGE INFLUENCE. /EC/

WEDNESDAY THROUGH SUNDAY...THE UPSWING IN AFTERNOON SHOWER AND
THUNDERSTORM ACTIVITY WILL PERSIST THROUGH THE WEEKEND AS A WARM AND
UNSTABLE AIRMASS DRAPED OVER THE DEEP SOUTH REMAINS IN PLACE. NO REAL
CHANGE IS EXPECTED AT THE SURFACE THROUGH THE WEEK AS DEW POINTS HANG
IN THE LOW TO MID 70S...ACCOMPANIED BY LIGHT SOUTHERLY SURFACE WINDS.
A WEAK FRONTAL BOUNDARY LIMPING INTO NORTHERN MS ON WEDNESDAY WILL
PROVIDE A FOCUS FOR DEEP MOIST CONVECTION IN THAT VICINITY THROUGH
THE WEEK...WITH TYPICAL SUMMERTIME CONVECTION EXPECTED ELSEWHERE AS
INTENSE SURFACE HEATING RAMPS UP THE INSTABILITY. ENHANCED SEA BREEZE
ACTIVITY WILL HAVE TO BE MONITORED ACROSS SOUTHERN ZONES FOR POSSIBLE
FOCUSING OF CONVECTIVE POTENTIAL IN THOSE AREAS.

AS FOR SEVERE POTENTIAL...WEDNESDAY APPEARS TO HAVE AT LEAST A
DECENT SHOT AT A FEW SEVERE STORMS PRIMARILY DUE TO AN UPPER
TROPOSPHERIC LOW DRIFTING NORTH FROM THE GULF OF MEXICO THAT WILL
PROVIDE SOME ADDED FORCING...COUPLED WITH A VERY UNSTABLE AIRMASS
MARKED BY VERTICAL TOTALS IN EXCESS OF 26C. PRIMARY RISK WITH
ANYTHING THAT DEVELOPS WILL BE DAMAGING WIND GUSTS FROM MICROBURSTS
THANKS TO STEEP LOW LEVEL LAPSE RATES AND ASSOCIATED HIGH VALUES OF
DCAPE...AS WELL AS LOCALLY HEAVY RAINFALL UNDER THUNDERSTORM CORES.
VERTICAL TOTAL VALUES DROP-OFF SOMEWHAT THURSDAY INTO THE WEEKEND
WHICH SHOULD HELP LIMIT UPDRAFT INTENSITIES THE LATTER HALF OF THE
WEEK...KEEPING SEVERE POTENTIAL MORE ISOLATED IN NATURE.
REGARDLESS...CONVECTIVE ACTIVITY CAN BE EXPECTED EACH DAY STARTING
IN THE EARLY AFTERNOON HOURS DIMINISHING IN THE MID TO LATE EVENING
HOURS.

ON THE TEMPERATURE FRONT REALLY NOT EXPECTING MUCH CHANGE THROUGH
THE WEEK. HIGHS SHOULD TOP IN THE MID 90 DEGREE RANGE EACH
AFTERNOON...JUST A TAD ABOVE NORMAL. HEAT INDEX VALUES WILL RISE TO
NEAR 100 DEGREES EACH DAY. OVERNIGHT LOWS WILL FALL INTO THE LOW TO
MID 70S...NEAR NORMAL FOR EARLY JULY. /BK/

&&

.AVIATION...

VFR CONDITIONS WITH SCT-BKN DECKS 4-6K FEET WERE BEING OBSERVED THIS
AFTER OUTSIDE OF THUNDERSTORM AREAS. SCATTERED TO NUMEROUS
THUNDERSTORMS WERE NOTED OVER THE EAST AND SOUTH WITH MORE ISOLATED
COVERAGE TO THE NORTHWEST. ACTIVITY CAN BE EXPECTED TO CONTINUE
THROUGH 04Z TUE WITH LCL MVFR/IFR CIGS/VSBYS IN TSTMS. A FEW TSTMS
WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH WIND GUSTS TO 60 MPH
AND QUARTER SIZE HAIL. MODELS STILL INDICATE SOME ACTIVITY MAY
PERSIST THROUGH THE NIGHT IN THE NORTH AS A BOUNDARY SAGS FURTHER
SOUTH INTO OUR AREA. A BRIEF PERIOD BETWEEN 10Z AND 12Z OF 3-5SM
VISIBILITIES WILL AGAIN BE POSSIBLE...ESPECIALLY AREAS THAT RECEIVE
SIGNIFICANT RAINFALL TODAY. SCATTERED TO NUMEROUS STORMS CAN BE
EXPECTED AGAIN TUESDAY AFTERNOON INTO THE EVENING. /22/

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  95  72  94 /  37  34  43  28
MERIDIAN      70  95  70  94 /  32  36  43  21
VICKSBURG     73  95  71  93 /  45  31  47  27
HATTIESBURG   73  95  73  94 /  26  39  21  25
NATCHEZ       72  93  72  91 /  25  44  24  32
GREENVILLE    75  96  73  94 /  52  34  46  24
GREENWOOD     73  95  72  94 /  48  36  47  27

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/BK/22/
Hazardous weather outlook, Jul 4, 4:16 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT MON JUL 4 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
052130-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
416 PM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
EARLY EVENING AS A VERY UNSTABLE AND MOIST AIRMASS SUPPORTS
THUNDERSTORMS CONTAINING DAMAGING WIND GUSTS TO 60 MPH AND HAIL TO
THE SIZE OF GOLFBALLS. THE GREATEST RISK FOR SEVERE WEATHER BE ALONG
AND SOUTHEAST OF THE NATCHEZ TRACE DURING THE LATE AFTERNOON...AND
THEN SHIFT TO AREAS FARTHER NORTHWEST AS WE GO INTO THE EARLY
EVENING. THE RISK FOR SEVERE WEATHER WILL DIMINISH LATER THIS EVENING
WITH LOSS OF DAYTIME HEATING. ALSO...THE VERY MOIST AIR AND SLOW
STORM MOVEMENT COULD LEAD TO A QUICK TWO TO THREE INCHES OF RAINFALL
AND LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Special weather statement, Jul 4, 4:24 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT MON JUL 4 2011

MSZ026-042155-
GRENADA MS-
424 PM CDT MON JUL 4 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF GORE SPRINGS AT
424 PM CDT...MOVING SOUTHEAST AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
STORM. PERSONS ON OR NEAR GRENADA LAKE SHOULD SEEK SHELTER.
REMEMBER...WHEN THUNDER ROARS...GO INDOORS.

PEOPLE IN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3388 8976 3387 8951 3387 8950 3368 8951
      3369 8994 3389 8994 3391 8984 3390 8977
TIME...MOT...LOC 2124Z 320DEG 8KT 3381 8965

DL
Local storm report, Jul 4, 4:25 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND DMG     10 W LAUREL             31.69N 89.31W
07/04/2011                   JONES              MS   EMERGENCY MNGR

            DAMAGE TO OUTBUILDING NEAR HIGHWAY 84 WEST. TIN WAS BLOWN
            INTO THE YARD AND ACROSS HIGHWAY 84 INTO THE MEDIAN.
            POWER POLE WAS SNAPPED AT THE BOTTOM.

&&

JCULIN
Special weather statement, Jul 4, 4:34 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CDT MON JUL 4 2011

MSZ045-046-042235-
KEMPER MS-NESHOBA MS-
434 PM CDT MON JUL 4 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES NORTHWEST OF
PEARL RIVER TO BLUFF SPRINGS AT 434 PM CDT...MOVING EAST AT 20 MPH.

PEOPLE IN NESHOBA AND KEMPER COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3291 8931 3291 8837 3259 8840 3260 8930
TIME...MOT...LOC 2134Z 291DEG 17KT 3280 8927 3278 8879

MME
Local storm report, Jul 4, 4:52 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND GST     HATTIESBURG             31.31N 89.31W
07/04/2011  E64.00 MPH       FORREST            MS   UNKNOWN

            WIND GUST ON WDAM SKYCAM ON TOP OF FORREST GENERAL
            HOSPITAL IN CENTRAL HATTIESBURG.

&&

JCULIN
Local storm report, Jul 4, 4:58 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     HATTIESBURG             31.31N 89.31W
07/04/2011                   FORREST            MS   PUBLIC

            REPORTS OF TREES DOWN AT HARDY AND 31ST STREET AS WELL AS
            28TH AVENUE IN HATTIESBURG.

&&

JCULIN
Local storm report, Jul 4, 4:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             HATTIESBURG             31.31N 89.31W
07/04/2011  E1.25 INCH       FORREST            MS   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL REPORTED.

0456 PM     TSTM WND DMG     HATTIESBURG             31.31N 89.31W
07/04/2011                   FORREST            MS   PUBLIC

            REPORTS OF TREES DOWN AT HARDY AND 31ST STREET AS WELL AS
            28TH AVENUE AND LEE CIRCLE IN HATTIESBURG.

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:10 PM CDTSpecial Weather StatementJANMontgomery30 min
Jul 3, 7:13 PM CDTSpecial Weather StatementJANLowndes32 min
Jul 3, 7:19 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster41 min
Jul 3, 7:33 PM CDTSpecial Weather StatementJANNoxubee32 min
Jul 3, 7:49 PM CDTSpecial Weather StatementJANLowndes31 min
Jul 3, 8:23 PM CDTSpecial Weather StatementJANLowndes42 min
Jul 3, 8:28 PM CDTSpecial Weather StatementJANMadison42 min
Jul 3, 8:36 PM CDTSevere Thunderstorm WarningJANYazoo39 min
Jul 3, 8:48 PM CDTSpecial Weather StatementJANMadison32 min
Jul 3, 9:04 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo41 min
Jul 3, 9:30 PM CDTSpecial Weather StatementJANRankin25 min
Jul 3, 9:54 PM CDTSpecial Weather StatementJANAttala, Choctaw26 min
Jul 3, 10:07 PM CDTSevere Thunderstorm WarningJANAttala, Montgomery23 min
Jul 3, 10:22 PM CDTSpecial Weather StatementJANChoctaw28 min
Jul 4, 12:41 PM CDTSpecial Weather StatementJANClarke39 min
Jul 4, 1:13 PM CDTSpecial Weather StatementJANLincoln37 min
Jul 4, 1:24 PM CDTSpecial Weather StatementJANJones36 min
Jul 4, 1:28 PM CDTSpecial Weather StatementJANNoxubee42 min
Jul 4, 1:37 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln53 min
Jul 4, 1:43 PM CDTSevere Thunderstorm WarningJANJasper, Jones62 min
Jul 4, 1:50 PM CDTFlash Flood WarningJANNoxubee115 min
Jul 4, 1:56 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster64 min
Jul 4, 2:00 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Montgomery28 min
Jul 4, 2:10 PM CDTSevere Thunderstorm WarningJANFranklin65 min
Jul 4, 2:14 PM CDTSevere Thunderstorm WarningJANNoxubee46 min
Jul 4, 2:22 PM CDTSpecial Weather StatementJANJasper, Lauderdale, Newton58 min
Jul 4, 2:36 PM CDTSpecial Weather StatementJANCopiah59 min
Jul 4, 2:40 PM CDTSevere Thunderstorm WarningJANJefferson Davis65 min
Jul 4, 2:50 PM CDTSevere Thunderstorm WarningJANKemper55 min
Jul 4, 2:59 PM CDTSevere Thunderstorm WarningJANSimpson61 min
Jul 4, 3:14 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln46 min
Jul 4, 3:16 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton44 min
Jul 4, 3:20 PM CDTSpecial Weather StatementJANNeshoba30 min
Jul 4, 3:29 PM CDTSpecial Weather StatementJANBolivar31 min
Jul 4, 3:36 PM CDTSevere Thunderstorm WarningJANRankin54 min
Jul 4, 3:46 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion44 min
Jul 4, 3:52 PM CDTFlash Flood WarningJANKemper113 min
Jul 4, 4:03 PM CDTSpecial Weather StatementJANLauderdale, Newton, Scott32 min
Jul 4, 4:07 PM CDTSpecial Weather StatementJANKemper28 min
Jul 4, 4:11 PM CDTSpecial Weather StatementJANLeake29 min
Jul 4, 4:14 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith46 min
Jul 4, 4:24 PM CDTSpecial Weather StatementJANGrenada31 min
Jul 4, 4:34 PM CDTSpecial Weather StatementJANKemper, Neshoba61 min
Jul 4, 4:34 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison41 min
Jul 4, 4:43 PM CDTSevere Thunderstorm WarningJANForrest, Lamar32 min
Jul 4, 4:52 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery, Webster43 min
Jul 4, 5:01 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott44 min
Jul 4, 5:31 PM CDTSpecial Weather StatementJANCarroll29 min
Jul 4, 5:34 PM CDTSpecial Weather StatementJANNeshoba46 min
Jul 4, 5:46 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Yazoo44 min
Jul 4, 6:08 PM CDTSpecial Weather StatementJANLeflore62 min
Jul 4, 6:16 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore48 min
Jul 4, 6:35 PM CDTSpecial Weather StatementJANMadison30 min
Jul 4, 6:38 PM CDTSevere Thunderstorm WarningJANHolmes67 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.